# SDR FDEA202303130402

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK INDICATION APPROXIMATE 0.15"   IN LENGTH AT LT WING FIXED LE SKIN ADJACENT TO CUTOUT AT CORNER NR 11 FUEL ACCESS DOOR FORWARD INBOARD CORNER AT APPROX XOS 611.00.  LT WING FIXED LE SKIN ADJACENT TO CUTOUT AT CORNER NR 11   FUEL ACCESS DOOR FORWARD INBOARD CORNER AT APPROX XOS 611.00   CARRIED OUT REPAIR IAW SRM 57-40-01-2R REPAIR 18 FIGURE 201. REPAIR CLASSIFIED AS  MAJOR PER GMM 6-2-100. REPAIR REQUIRE INITIAL INSPECTION AT NEXT C CHECK NOT EXCEEDING 24 MONTHS & REPETITIVE INSPECTIONS AT EVERY C CHECK NOT EXCEEDING 24 MONTHS IAW SRM 57-40-01-2R TABLE 204 FIGURE 201/REPAIR 18.
